# SDR CHQA20120624202

- Difficulty date: June 24, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 24,769 hours, 20,699 cycles
- Engine: Allsn AE3007A
- Engine time: 24,397 hours, 20,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: MS21061L3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD NUT PLATE AT THE SERVICE DOOR THRESHOLD AFT OF FRAME 19 WAS FOUND TO BE CORRODED.  THE CORROSION WAS REMOVED IN ACCORDANCE WITH SRM 51-10-03.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED WITH NO DEFECTS NOTED IN ACCORDANCE WITH NIM INTRO E.  TWO DOUBLERS WERE FABRICATED IN ACCORDANCE WITH SRM 5-21-02.  THE REPAIR WAS INSTALLED IN ACCORDANCE WITH SRM 51-40-02.
